# SDR AALA201704179072

- Difficulty date: April 13, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N33502
- Make and model: Doug DC-9-82
- Aircraft serial: 49739
- Aircraft time: 77,851 hours, 41,351 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY ESCAPE SLIDE PRESSURE LOW. REPLACED L2 DOOR SLIDE PER AMM 25-62-00. THE AIRCRAFT WAS NOT GROUNDED.
